On a topological description of characteristic functionals
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1320-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_6_a8,
author = {V. I. Tarieladze},
title = {On a topological description of characteristic functionals},
journal = {Doklady Akademii Nauk},
pages = {1320--1323},
year = {1987},
volume = {295},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a8/}
}
V. I. Tarieladze. On a topological description of characteristic functionals. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1320-1323. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a8/